# SDR 9712759613

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 20671570153
- Condition: Failed
- Location: Radar System
- Part time: 28,899 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK NORMAL.
